# SDR RRXA11355

- Difficulty date: June 17, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779936
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND WHILE REMOVING CORROSION N/R 85131 FOUND AREA OUT OF LIMIT IAW SRM51-1-8, 53-2-0 FIG 1F.  FABRICATED REPLACEMENT PART AND INSTALLED IAW DHSK 873-702.
